# SDR CA141202018

- Difficulty date: November 17, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Cessna 560XL
- Engine: Pwc PW545B
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

(CAN) ON CLIMB, THE PILOT NOTICED AN OIL ODOR.  NORMAL CHECKS CARRIED OUT.  DECISION WAS TAKEN TO CONTINUE FLIGHT.  MECHANICS ARE TESTING TO IDENTIFY WHICH ENGINE EMITTED THE OIL ODOR.
